# SDR AALA20170303021

- Difficulty date: March 3, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 48,666 hours, 19,859 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A100048
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL PRESSURE WEB CRACKED BS 663, RBL 40 TO 45.64.  REPAIRED THE BULKHEAD WEB IAW SRM 57-10-10-2R-3.
